Open Access

Essentially infinite-dimensional elliptic operators and P. Levy's problem


Full Text

Coming Soon.





Article Information

TitleEssentially infinite-dimensional elliptic operators and P. Levy's problem
SourceMethods Funct. Anal. Topology, Vol. 5 (1999), no. 4, 28-36
MathSciNet MR1773901
CopyrightThe Author(s) 1999 (CC BY-SA)

Citation Example

Yu. V. Bogdansky, Essentially infinite-dimensional elliptic operators and P. Levy's problem, Methods Funct. Anal. Topology 5 (1999), no. 4, 28-36.


BibTex

@article {MFAT109,
    AUTHOR = {Bogdansky, Yu. V.},
     TITLE = {Essentially infinite-dimensional elliptic operators and P. Levy's problem},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {5},
      YEAR = {1999},
    NUMBER = {4},
     PAGES = {28-36},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=109},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues